# SDR UPS02238556

- Difficulty date: May 23, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 211.8 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK IN SECTION 41 FUSELAGE SKIN AT BS 211.8 R/H AT WL 197.5     REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 3 USING 0.063" DOULER IAW EO B727-5330-0795-G
